http://ir.sinica.edu.tw/handle/201000000A/41398
Title: | Model comparison and selection for stationary space-time models |
Authors: | Huang, Hsin-Cheng Martinez, Francisco Mateu, Jorge Montes, Francisco |
Issue Date: | 2007-05-01 |
Relation: | Computational Statistics & Data Analysis 51(9), 4577-4596 |
URI: | http://ir.sinica.edu.tw/handle/201000000A/41398 |
ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0167-9473&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 統計科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.